MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 07P72-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = sid= (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased carbon dioxide (co2) results generated from alinity c processing module for a patient.The results provided were: sid (b)(6) initial= 8 mmol/l /repeated on roche=26 mmol/l /on istat=30 mmol/l /repeated and redrawn sid (b)(6) initial= 8 mmol/l /repeated on roche=26 mmol/l /on istat=30 mmol/l laboratory reference range for co2=23 to 30 mmol/l there was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review for alinity carbon dioxide reagent lot number 67274uq11.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the alinity carbon dioxide assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 67274uq11.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.A manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Based on the investigation no product deficiency was identified for the alinity carbon dioxide reagent lot number 67274uq11.
 
Event or Problem Description

Brand Name
ALINITY C CARBON DIOXIDE REAGENT KIT
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21857962
Report Number3002809144-2025-00135
Device Sequence Number4684550
Product Code KHS
UDI-Device Identifier00380740121594
UDI-Public(01)00380740121594(17)251231(10)67274UQ11
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number07P72-20
Device Lot Number67274UQ11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown